MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device had a service indicator present and an event code in its memory which indicates that the aed function of the device may be inoperable and, as a result, the unit may not be able to analyze a patient's rhythm and provide defibrillation therapy while in aed mode if it were necessary.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Method code, of the initial medwatch report indicated: blank method code, of the initial medwatch report should have indicated: analysis of data provided by user/third party (4112).Results code, of the initial medwatch report indicated: blank results code, of the initial medwatch report should have indicated: results pending completion of investigation (3233).Conclusion code, of the initial medwatch report indicated: blank conclusion code, of the initial medwatch report should have indicated: conclusion not yet available (11).Additional mfg narrative, of the initial medwatch report indicated: code # 2645 - na.Code # 1539 - unlabeled.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Additional mfg narrative, of the initial medwatch report should have indicated: code # 2645 - na.Code # 1539 - unlabeled.The customer, a biomedical engineer, evaluated the device and verified the reported issue.Despite clearing the event code in the device's memory, it would return.Physio-control provided the customer, a biomedical engineer, with technical assistance and recommended that the device be sent to physio-control for repair.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.New information for supplemental medwatch report: the customer later contacted physio-control to advise that they will not be sending their device to physio-control for repair.The device was not returned to physio-control.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8491625
Report Number0003015876-2019-00605
Device Sequence Number2015144
Product Code MKJ
UDI-Device Identifier00883873979419
UDI-Public00883873979419
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000056
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1